On zero sets and parametric representations of some new analytic and meromorphic function spaces in the unit disk
Arsenović Miloš, Shamoyan Romi F.
Filomat, 2011 25(3):1-14
Details  Full text ( 210 KB)  DOI:10.2298/FIL1103001A
On some vector valued generalized difference modular sequence spaces
Karakaya Vatan, Dutta Hemen
Filomat, 2011 25(3):15-27
Details  Cross Ref cited by(7)  Full text ( 212 KB)  DOI:10.2298/FIL1103015K
On the sum-connectivity index
Wang Shilin, Bo Zhou, Trinajstić Nenad
Filomat, 2011 25(3):29-42
Details  Cross Ref cited by(2)  Full text ( 203 KB)  DOI:10.2298/FIL1103029W
Stability of a mixed type additive, quadratic and cubic functional equation in random normed spaces
Gordji Eshaghi Madjid, Savadkouhi Bavand Meysam
Filomat, 2011 25(3):43-54
Details  Cross Ref cited by(1)  Full text ( 192 KB)  DOI:10.2298/FIL1103043G
Statistical limit superior and limit inferior in probabilistic normed spaces
Mursaleen M., Lohani Danish Q.M.
Filomat, 2011 25(3):55-67
Details  Full text ( 181 KB)  DOI:10.2298/FIL1103055M
Baire spaces and quasicontinuous mappings
Borsík Ján, Holá Lubica, Holý Dušan
Filomat, 2011 25(3):69-83
Details  Cross Ref cited by(1)  Full text ( 224 KB)  DOI:10.2298/FIL1103069B
On 1-gaps in 3D digital objects
Maimone Angelo, Nordo Giorgio
Filomat, 2011 25(3):85-91
Details  Full text ( 153 KB)  DOI:10.2298/FIL1103085M
Pseudobounded or ω-pseudobounded paratopological groups
Lin Fucai, Lin Shou
Filomat, 2011 25(3):93-103
Details  Cross Ref cited by(1)  Full text ( 197 KB)  DOI:10.2298/FIL1103093L
Univalence criterion for two integral operators
Ularu Nicoleta, Breaz Daniel
Filomat, 2011 25(3):105-110
Details  Full text ( 138 KB)  DOI:10.2298/FIL1103105U
Metric spaces and Caristi-Nguyen-type theorems
Kadelburg Zoran, Radenović Stojan, Simić Suzana
Filomat, 2011 25(3):111-124
Details  Full text ( 172 KB)  DOI:10.2298/FIL1103111K
Estimation of a condition number related to A(2)T,S
Mosić Dijana
Filomat, 2011 25(3):125-135
Details  Full text ( 165 KB)  DOI:10.2298/FIL1103125M
Characterizations of the harmonic Hardy space h1 on the real ball
Pavlović Miroslav
Filomat, 2011 25(3):137-143
Details  Full text ( 178 KB)  DOI:10.2298/FIL1103137P
An instability theorem for a certain fifth-order delay differential equation
Tunç Cemil
Filomat, 2011 25(3):145-151
Details  Cross Ref cited by(1)  Full text ( 150 KB)  DOI:10.2298/FIL1103145T
Several new Hardy-Hilbert’s inequalities
Du Hongxia, Miao Yu
Filomat, 2011 25(3):153-162
Details  Full text ( 152 KB)  DOI:10.2298/FIL1103153D
On an integral-type operator from Qk(p,q) spaces to α-bloch spaces
Pan Chunping
Filomat, 2011 25(3):163-173
Details  Cross Ref cited by(8)  Full text ( 225 KB)  DOI:10.2298/FIL1103163P
Some symmetric semi-classical polynomial sets
Sghaier Mabrouk
Filomat, 2011 25(3):175-189
Details  Cross Ref cited by(1)  Full text ( 208 KB)  DOI:10.2298/FIL1103175S
On the number of restricted Dyck paths
Ilić Aleksandar, Ilić Andreja
Filomat, 2011 25(3):191-201
Details  Full text ( 261 KB)  DOI:10.2298/FIL1103191I